# SDR UIEA2017041100538

- Difficulty date: April 11, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,949 hours, 9,572 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO START APU, PERFORMED FIM 49-11 TREE 958 NO FAULTS NOTED. RE RACK APU ECU IAW AMM 49-61-05. APU OPS CKS NORMAL. APU START SUCCESSFULLY.
